Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maxplowman

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

3 Neutral

About maxplowman

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Wouldnt worry about it dude, it doesn't look bad at all. Yh bro, honest your skin is looking great! I can't even notice them tbh
  2. Do you find your red marks constantly change? Like sometimes they are really red like after shaving and other times they look fine, or is it just me ?
  3. Yh man thanks! In all clear now too , had been since month 3 but haven't got any spots since finishing. I've found my red marks have faded quite a bit since I've started using rosehip oil and using the Indian healing clay mask mixed with Apple Cider vinegar once a week.
  4. I started at the end of September and finish in one week! I was on 30mg for my first month, then up to 40mg till end of December , then 70mg for the rest, Your marks are looking great though man ! I find mine are most red after shaving or when it's hot lol
  5. Hey Man, great log, you have helped me so much! I was just wondering if your red marks have faded yet or are still visible? Just wondering as im on my 6th month and still have marks from my initial breakout in month 1. Thanks man!
  6. Of course, I'll send you the links below http://theordinary.com/product/rdn-niacinamide-10pct-zinc-1pct-30ml https://www.amazon.com/April-Natural-Cleansing-Charcoal-Beauty/dp/B014VTD7S2
  7. Hi, whilst I agree with what Tano1 was saying, if you find tretinoin to be irritating , then bleaching creams almost definitely will be too. I would recommend using niacinamide serum (the ordinary does an excellent one) and using Korean skincare products, as they are designed to brighten. I had marks just like those but managed to get rid of them using that serum and by cleansing with magic blacksoap by aprilskin. hope it helps!
×